# SDR ABXA20240116511

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 89,114 hours, 30,706 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: 233T424810
- Part serial: D00678
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RSV BRAKE VAL EICAS MEESAGE CAME ON . AC RETURNED TO GATE AND MAINTENACE GROUNDED AC AND T/S PER FIM 29-11 FT 828. VERIFIED NO PWR TO C2 ISOLATED ACMP SUPPLY SOV. K1 RELAY ON M1216 PANEL BAD. REPLACED PANEL PER WDM 29-21-32. OPS CHECK GOOD AND RETURNED AC TO SERVICE  .
